Page 10 of 20 FirstFirst 12345678910111213141516171819 ... LastLast
Results 91 to 100 of 199

Thread: Anyone withdrawal from Neurontin or Lyrica?

  1. #91
    Thanks so much for sharing your story. It has helped me so much. I have been taking Lyrica for about 9 months for Fibromyalgia. My belly swelled up after a couple of weeks and since then I have had to resort to wearing maternity clothing. A few weeks ago my doc upped the dose to 150mg 3x a day. It got to where my throat was extremely dry, I was tired all the time, rapidly gaining weight, and the list goes on.... After noticing on line that someone else noted the abdominal swelling while on Lyrica, I decided to do an experiment and try going without taking it. My stomach quickly returned to normal, however I wasn't aware of the withdrawal problems that soon ensued - constant nausea, extreme irritability. Both of these ended up sending me to the hospital. After the second trip I came home and got online. That is when I discovered this site. Now I am wondering if I need to go back on Lyrica and ween myself off. Right now I have been off of Lyrica for 5 days. The dr at the ER gave me something to calm my anxiety. It helps some. I'm not really sure what to do from here...

  2. #92
    My husband suffers from really bad headaches, weakness, nausea, anxiety if he misses his meds for more than 2 days. He is taking 200mg twice a day. (The doc just upped his dosage) He is really concerned.

  3. #93

    Positive for Lyrica

    I have been taking Lyrica for almost 4 years now. I take 150 mg 3x daily. Sometimes wish it was more. It was prescribed for me after having bilateral surgery for Tarsal Tunnel release and peroneal neuropathy (surgeon's words). I had shooting, burning pain in my feet. Lyrica has helped reduce the pain. I had thought that it was not doing anything, because I still had pain, but if I miss a dose, I experience much worse pain. Once, I ran out of my presription, and had to wait for the doctor to call in a refill. I was off the Lyrica from Friday until Monday. By Monday I had severe flu-like symptoms, intensified - 102 fever, muscle weakness, dizziness, etc. When the pharmacy called and said the prescription was ready, it was all I could do to drag myself to the store to pick it up. But, on the good side, within 4 hours, I was feeling almost like myself. I would love to find a "cure" for my neuropathy - it affects my feet, lower legs (up to lower calves) and my hands and fingers. But until that happens, I thank God for Lyrica, because it is what makes it possiblefor me to function at all during the day. I am a full-time student, and used to work as well (laid off 18 months ago). I feel bad that so many people haven't been helped by taking Lyrica. To me it is a godsend. I do have a couple questions though. First, can Lyrica interfere with the results of TSH tests? Second, since it is approved for Fibromyalgia, my rheumatologist can't confirm a diagnosis of Fibromyalgia. It doesn't really matter, since I am already taking Lyrica, I suppose. For me, on Lyrica is much better than off.

  4. #94
    I don't know what exactly to say, but I'd be interested if lyrica interferes with TSH tests...I take it for fibromyalgia, peripheral neuropathy of my feet, depression (it is suppose to help with that...hmmm.) among the 15 other prescriptions I have.

    I am trying to go off of it. Having lots of problems with it, and didn't know this forum existed until some searching for help along with the help of my MD. Yes, my toes hurt more (the shooting pain), but also all my toes feel like they are not exactly numb, but swollen and the skin feels crunchy when I bend them...they are a bit swollen. I do not feel good on Lyrica. Was on neurontin, hated it, lots of side effects and Lyrica didn't seem to have those at first...that was maybe 1.5 yrs ago, or maybe closer to 2 yrs go. Tryingto go off, I have hyper anxiety which I am aleready on drugs for, and insomnia to the max, I have such a poor memory now, and can't even remember students names, I can't remember phone numbers, things I am talkng about...infact, the memory loss is a HUGE CONCERN that I am seeing an MD for a consult on LYMEs disease (prevalent where I live). After reading all these posts, I will follow the advice of the person that spoke of disolving the lyrica in water (I suspect the same amount each time). I will begin disolving my 75mg. in 8 oz, and take 48% of it one day, then 46%, down until I feel no side effects...and eventualy only hae 2% to take. I wil review this with my doc tomorrow. I hope it works. I need off of this medicaiton. it is horrible!

  5. #95

    Unhappy deadly

    Quote Originally Posted by bigbossman26 View Post
    I too did the replacement therapy for getting off Lyrica. When it was originally prescribed, a long time ago I was taking 75 mg X 2 daily. In consulting with my physician he decided to up the dosage to 150 mg X 3 daily. Well, WOW!!! What an interesting drug. I couldn't speak coherantly, had trouble with the most basic tasks and was extremely aggitated by the smallest thing (noise, silence, light, dark, etc) Seemed that I was never happy with almost everything. I tried giving it an honest go at it, and kept taking it for a couple more weeks before finally telling my Dr. to get me off this SH*T, as I couldn't handle it. I was given Cymbalta as a replacement. Unfortualtely it has only been a couple of weeks since starting the Cymbalta so I can't really judge whether it was a good replacement or not. All I can tell you is that it has had an almost "speed" effect on me. That is to say, that it completely wakes me up and gives me a bit of energy. Not complaining at all so far so good. Anyone want to speak to the same thing about Cymbalta. What am I looking forward to with this one?........................

    cymbalta killed my sister ...please be careful when taking that junk!!!!!

  6. #96
    has anyone gotten off lyrica cold turkey successfully and stayed off it...how long does it take to feel REAL again?i'm a single mom with 4 kids.i feel sick and confused all the time.please tell me theres a posative end to this.i'm on 400 mlg a day and need to work through getting off this devil!!!!HELP

  7. #97
    Quote Originally Posted by Christaloo View Post
    Thanks so much for sharing your story. It has helped me so much. I have been taking Lyrica for about 9 months for Fibromyalgia. My belly swelled up after a couple of weeks and since then I have had to resort to wearing maternity clothing. A few weeks ago my doc upped the dose to 150mg 3x a day. It got to where my throat was extremely dry, I was tired all the time, rapidly gaining weight, and the list goes on.... After noticing on line that someone else noted the abdominal swelling while on Lyrica, I decided to do an experiment and try going without taking it. My stomach quickly returned to normal, however I wasn't aware of the withdrawal problems that soon ensued - constant nausea, extreme irritability. Both of these ended up sending me to the hospital. After the second trip I came home and got online. That is when I discovered this site. Now I am wondering if I need to go back on Lyrica and ween myself off. Right now I have been off of Lyrica for 5 days. The dr at the ER gave me something to calm my anxiety. It helps some. I'm not really sure what to do from here...
    please keep going..i'm about to do the same.if you get back on it, it will start all over again.good luck to you.please let me know how your doing.

  8. #98
    Whenever I read this thread, I always end up with the same question. It has to do with the presence of the original problem (neuropathic pain) which led to people being on Lyrica. The pain was terrible which led one to take meds. Now the discussion is how you feel when you stop the Lyrica but usually with no recognition that the original problem (neuropathic pain ) which won't mysteriously go away usually.
    It would be like a diabetes forum talking about "getting off insulin". Here would be my post - "Man, this insulin is bad stuff - it is hell to get off. Talk about a withdrawal syndrome - I keep going into this coma. I just can't seem to withdraw off it......"
    Anyways, my 2 cents on this topic.....FWIW.

  9. #99

    What is after Lyrica & Neurontin for Neuropathic Pain

    Suffering with pain for years has brought me to Lyrica. Now my DR wants to taper down? What is next besides Morphine which I stopped Two years ago?

  10. #100
    Anyone have any success with THC or CBD ?

Similar Threads

  1. Lyrica vs. Neurontin Please help!
    By Karla523 in forum Pain
    Replies: 47
    Last Post: 09-29-2011, 09:03 AM
  2. found other neurontin side effects
    By metronycguy in forum Pain
    Replies: 5
    Last Post: 06-29-2007, 02:37 PM
  3. Replies: 1
    Last Post: 09-29-2004, 10:15 AM
  4. Replies: 0
    Last Post: 05-09-2003, 04:59 PM
  5. The Selling of Neurontin
    By antiquity in forum Pain
    Replies: 0
    Last Post: 01-16-2003, 11:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •